MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHO GRIP KNEE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHO GRIP KNEE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-012-000
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a surgical procedure at the user facility the tip was bent.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by user.
 
Event or Problem Description

Brand Name
ORTHO GRIP KNEE POINTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8941321
Report Number0001811755-2019-02838
Device Sequence Number2150824
Product Code HAW
UDI-Device Identifier04546540470331
UDI-Public04546540470331
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-012-000
Device Catalogue Number6003-012-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1